RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 290–305 (Mi de4444)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On a necessary condition for the uniform stabilization of the solution of the Cauchy problem for the heat equation

V. N. Denisov

Lomonosov Moscow State University

Full text: PDF file (1468 kB)

Bibliographic databases:
UDC: 517.95
Received: 07.08.1981

Citation: V. N. Denisov, “On a necessary condition for the uniform stabilization of the solution of the Cauchy problem for the heat equation”, Differ. Uravn., 18:2 (1982), 290–305

Citation in format AMSBIB
\Bibitem{Den82}
\by V.~N.~Denisov
\paper On a necessary condition for the uniform stabilization of the solution of the Cauchy problem for the heat equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 290--305
\mathnet{http://mi.mathnet.ru/de4444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649674}
\zmath{https://zbmath.org/?q=an:0487.35044}


Linking options:
  • http://mi.mathnet.ru/eng/de4444
  • http://mi.mathnet.ru/eng/de/v18/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:61
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019